# SDR HDN2003F00000

- Difficulty date: March 30, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N105SE
- Make and model: Bolkms BO105S
- Aircraft serial: S769
- Engine: Allsn 250C20B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Part serial: 9183
- Condition: Inoperative
- Location: Nr 2 Oil Press
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN ENGINE OIL PRESSURE TRANSMITTER IS INSTALLED ON AIRCRAFT, PORT WAS INOPERATIVE, THE PRESSURE GAUGE WENT TO THE RED ON THE GAUGE.  (REG NR CHANGED FROM 911VH TO 105SE RESERVED N-NUMBER)
